# SDR SWIA201440173

- Difficulty date: November 26, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 40,808 hours, 36,308 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WOW INPUT CAUTION MESSAGE RECEIVED DURING GEAR RETRACTION. MESSAGE DISAPPEARED AFTER LANDING GEAR REACHED SELECTED POSITION. FLT 2378.  REPLACED RT OTBD MAIN HARNESS SUB ASSEMBLY IAW AMM. PERFORMED GEAR SWING, SYS OPS CK GOOD, PN TR17300-130-00-001-1.
